# SDR FDEA201007242660

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA313851
- Condition: Misrepaired
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE ABOVE FWD LOWER CARGO DOOR CONTROL PANEL STA 859.  FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED AND CARRIED OUT REPAIR AS PER E.A. 8-5330-138581.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 110.
